# SDR IPXA09855956

- Difficulty date: February 5, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223
- Condition: Misrepaired
- Location: Fs1330-1350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS NR 852-F1-18, FUSE REPAIR DOUBLER HAS SEVERAL LARGE COUNTER SINK,L31L -L33L, AND FASTENER SPACING LESS THEN 4D FROM L31L-L31R, FS 1330-FS135 0.  REMOVED AND REPLACED REPAIR PER TIMCO REO-G12775 REV B, AND UPS EO NR DC 8-5330-33481-A.
